# SDR UHLA201505040411

- Difficulty date: May 4, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000130
- Aircraft time: 21,984 hours, 13,913 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Rest
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON  AFT CARGO DOOR LOWER CENTER SEAL REST.  R &R THE CENTER SEAL REST IAW SRM 51-41-01.
